# SDR SWAA2021071507242

- Difficulty date: August 4, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL SUPPORT ANGLE AT ACB BS727C LBL8 WL154. / REMOVED AND REPLACED RAIL SUPPOR ANGLE AT ACB BS 727C LBL 8 WL 154 PO # 800791-SWA IAW SRM 51-40-02 AND DWG 146A1310
